# SDR HEEA080524

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,510 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 3030083
- Part serial: 2D853
- Condition: Fluctuates
- Location: Engine Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ITT FLUCTUATING. SENT TO SEMCO INSTRUMENT COMPANY FOR INSPECTION AND REPAIR.
